# SDR AALA20180226008

- Difficulty date: February 13, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON INTER-SKIN ANTENNA DOUBLER BETWEEN STA 500 -500-A AND BETWEEN STR 28L -28R. REPLACED INTER-SKIN ANTENNA DOUBLER PER 51-00-05 AND DRAWING NUMBER 143A3230.
